# SDR DALA2014101805712

- Difficulty date: October 17, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 59,054 hours, 42,473 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND AND IN AFT LAVATORY SERVICE PANEL.  REPAIRED IAW PRI 529789-14, REV 0 AND ERA 529789-14, REV ORIGINAL AND PRI 529923-14, REV "0" AND ER/A 529923-14, REV ORIGINAL.
